# SDR ASAA2013112296495

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 21,523 hours, 6,763 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW PSI LIGHT ILLUMINATED  FUEL BOOST PUMP TANK 2, AFT.  ACFT GROUNDED. OPERATED NR 2 AFT FUEL BOOST PUMP 5 MINUTES, CIRCUIT BREAKER REMAINED CLOSED.  REPLACED CIRCUIT BREAKER C00828 PRECAUTIONARY REF WDM 28-23-00.  REPAIR CONFIRMATION SUCCESSFUL IAW FIM 28-22, TASK 816.
